Went to Dr's before holiday and asked to re-duce tablets from 75mg to 50mg, but I made a mistake didn't look at the box and took one 25mg and then realised when I came home. Was feeling fine just abit tired then my period comes and bang today and yesturday have felt awful that horrible wave of depression and carn't cope comes back. I have an under-active thyroid which exaggerates the problem!!
Increased again today to 50mg and hope to start feeling bettter soon. I hate depression it is so horrible mentally physically, I couldn't even get my words out today when talking to someone.
Does anyone know about these tablets I know they are being phased out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.